I just got back from my ski trip, which I made it through w/o any D, for those of you I spoke to before.
I had something else wierd tho...the night before i left I woke up in the middle of the night with the room spinning. It came and went while I was on the trip, but only while I was in a certain position, sitting with my head back or lying down.
It got really bad on the last day when I had to take a drink and tilted my head back...I had to grab on the counter to not fall over. Now I can't lie on my back or look at the sky without the room spinning uncontrollably.
When I got home, I went to emerge (as my fam. Dr. is on vacation as always) and she told me it was vertigo. She didn't think for sure it was anything to do with in my ears, but possibly tension (in the neck?) Either way, she didn't seem to know for sure. She suggested trying a drug, or it might go away on it's own. I declined the pills for now as I'm on enough for UC. I called my GI just to see if there was any relation to the being from pred or pentasa. He wasn't sure but is going to taper me 5mg of pred every 5 days instead of 7 days. ( i hope this doesn't increase my chances of D coming back). Anyways..sorry for the long post, I guess my question is has anyone experienced this? Did it go away? Was it a result of the drugs?
I am still staying as positive as possible, but being only 28, I feel like in the last 6 months my body decided to fall apart for some reason. I wish it would take a breather on these new health issues. they're becoming harder to deal with. I really hope thie vertigo goes away. It's a scary thing and makes exercise, and even just relaxing kind of tough. Hard to stay stress free to help the UC when other things come into play too.
Thanks for listening. Keeping my head up still ...
Chuck - 28 yrs and counting
Diagnosed w/ UC Dec 08 - currently feeling ok
Pentasa 500mg 2pills-4x daily
50mg 45mg 40mg 35mg day - Calicium + Vit D
Multivitamin, vitamin C, probiotics, fish oil
"If you can solve your problem, then what is the need of worrying? If you cannot solve it, then what is the use of worrying?"